# SDR REXA2020041300454

- Difficulty date: March 24, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: SH6703657413
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACKED TOP EDGE STRUCTURE OF LEFT FORWARD OVERWING EMERGENCY EXIT DOOR ( PTAS )
TOP EDGE STRUCTURE OF LEFT FORWARD OVERWING EMERGENCY EXIT DOOR WAS REPAIRED PER CRJ-900 REO690-52-21-091 REV --
